# SDR DXTA2025050203320

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N649QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0195
- Aircraft time: 6,517 hours, 4,254 cycles
- Engine: Pwc PW306D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG CNTRL FAULT L AMBER CAS: ON CLIMB OUT THE AMBER CAS ILLUMINATED PASSING THROUGH 38500 FEET, FOLLOWED BY A AMBER WOW MISCOMPARE. AT APPROXIMATELY 39700 FEET THE A/I STAB HOT AMBER CAS MESSAGE ILLUMINATED. QRH PROCEDURE COMPLETED AND THE ENG CONTROL FAULT L AMBER CAS REMAINED ILLUMINATED AS WELL AS THE WOW MISCOMPARE CAS.
